# SDR UALA2013061404151

- Difficulty date: June 14, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 55,621 hours, 15,636 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACFT FAILED, ITEM 11 OF 2 SERVICE, INTERIOR AND EXTERIOR EMERGENCY LIGHTS OP CHECK.  REPLACED POWER SUPPLY AND BATTERY.
